# SDR MALA040456

- Difficulty date: June 17, 2004
- Submitted: June 25, 2004
- Operation: Air carrier
- Aircraft: N364PX
- Make and model: Saab 340B
- Aircraft serial: 340B262
- Aircraft time: 31,528 hours, 26,285 cycles
- System (JASC): 3445 · Air Collision Avoidance System
- Part: Antenna
- Condition: Corroded
- Location: Tcas
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K INSPECTION IN LCQ, EVIDENCE OF HEAVY CORROSION UNDER EXTERNAL DOUBLER STA 248 SL1527-SL1627.  DURING 4K CHECK, CORROSION WAS FOUND OF THE TCAS ANTENNA DOUBLER AND LOWER FUSELAGE SKIN.  REPAIRED IN IAW MESABA EO S53232.  A/C RELEASE DATE 6/24/04.
